# SDR 97ZZZX580

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33110U
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Driveshaft
- Part number: 3598037
- Condition: Worn
- Location: Fcu Input
- Component: Woodward, 89778024
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL DRIVESHAFT WAS FOUND TO BE WORN BEYOND MM LIMITS DURING ENGINE REPAIR.  THE CURRENT FUEL CONTROL PART NUMBER (89770-24) INDICATES C/W EITHER ALLIED SIGNAL SB 73-0227 OR SB 73-0228. THE PRE SB CONTROLS WERE THE SUBJECT OF AD 94-26-07.  C/W THESE BULLETINS HAS, IN THE PAST, SOLVED THE PROBLEM OF EXCESSIVE WEAR TO THESE PARTS; HOWEVER, THIS PART CONTINUES TO SHOW PRE-BULLETIN COMPLIANCE WEAR PATTERNS.  THE CONTROL HAS BEEN FORWARDED TO WOODWARD FOR EVALUATION.
